• 3 months ago

    Eyes are STILL hella dilated from the adderall high. Now they're red af?

    So i got this "friend" who has been prescribed 20mg adderall ir tablets, once a day at noon ever since starting high school (though he doesn't take it everyday, just when he needs to). This friend decided to try and get high off his adderall, since hes smoked weed before many times. He took 3 tablets and crushed them up and snorted the first then the other two by halves, every 1/2 hour, to make sure he didn't take too much (he ain't THAT dumb). The thing is he didn't really feel all that high, he was still pretty much completely functional, he just felt kinda euphoric but only a very tiny tiny bit. he just knew it was time to stop because his eyes were dilated like hell. He didn't sleep that night. Then yesterday. He woke up perfectly fine, pupils where back to normal too. Then around 2 in the afternoon he had an anxiety attack. He hasn't had an anxiety attack, or even really anxiety that much (except for like tests and stuff but that's normal, right?), since junior year high school and he's a freshman in college rn which is why he stopped taking his lamotragine when the anxiety stopped and why he didn't think to bring it with me to college. But, he was in his room and his roommate (who's been a close friend since elementary school) too. His roommate helped him. Actually walking outside helped a lot. But he still had anxiety, just not severe, just constant and relentless. His heart wouldn't slow down even though he seemed calm. Finally his heart slowed down but he was still feeling a lot of anxiety. He decided to snort more adderall like the other night, like a giant idiot (which he now realizes), but his anxiety stopped and he seemed fine except for the hugely dilated pupils, which weren't too too noticeable. Then last night he noticed his eyes were getting red in the corners. Like real read. It didn't seem to be spreading so he went to bed. Didn't sleep though again. Then comes this morning where his eyes are not super red but pretty red on the outer side only of each eye and in the inside of the lower eyelid. Also his pupils were still dilated. Since he didn't have dilated pupils still the morning after that first night, he figure somethings wrong because he took the same amount of adderall as last time, 60mg total. So he looked up if adderall can do stuff to the eyes. Apparently, snorting adderall can damage the eyes. Sh*t. He also finds out that redness of the eyes and dilated pupils along with darkening around the eyes can mean chemical damage to the eyes. But it could aslo mean the adderall is still in his system for whatever reason and his eyes are bloodshot because of the insomnia. He freaked the f*ck out because around his eyes had always been slightly dark so he could tell if that was a symptom or not. He took an emergen-c, because he knows vitamin c in high doses can get help stop and get rid of the adderall still in your system quick, thus possibly avoiding continued eye damage if there was ever any. He swore to himself never to get high on adderall again and he asked his roommate to hold onto his adderall to make sure he definitely wont, even to stop the expected anxiety attack if this today is to follow the same schedule as yesterday. Now he is waiting to see if the pupils will shrink, but hes kinda obsessing rn just waiting and he doesnt want to call his parents to ask them to drop off the lamotragine because they would probably ask what happened and start getting worried since he hasn't had an attack in almost 2 years. Plus his pupils are f*cking moons and his parents would notice. Is there anything else he could to to help with the seemingly inevitable anxiety attack and do you think he should see a doctor about the eyes right away or wait to see if the pupils shrink, because he has no discomfort when moving his eyes, another common symptom of chemical eye damage, they just feel tired which is reasonable from being up 60 hours straight and still counting cuz it's day. What does he do? He's kinda sorta panicking rn which is starting to cause some anxiety.

    PS: He doesn't feel high in the slightest even though his pupils are dilated.